Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Some non-standard sobolev spaces, interpolation and its application to PDE

Autor
Gonzalez, M.; Gualdani, M.
Tipus d'activitat
Article en revista
Revista
Acta applicandae mathematicae
Data de publicació
2012-10
Volum
121
Número
1
Pàgina inicial
57
Pàgina final
67
DOI
https://doi.org/10.1007/s10440-012-9674-6 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/16730 Obrir en finestra nova
URL
http://www.springerlink.com/content/w228h36687847477/fulltext.pdf Obrir en finestra nova
Resum
We consider some nonstandard Sobolev spaces in one dimension, in which functions have different regularity in different subsets. These spaces are useful in the study of some nonlinear parabolic equations where the nonlinearity is highly degenerate and depends on the smoothness of the solution at a certain subset (that may vary with time). An example of application is a diffusion equation with a smooth free boundary, and a moving source/sink where the solution has singularity. The main new idea h...
Citació
González, M.; Gualdani, M. Some non-standard sobolev spaces, interpolation and its application to PDE. "Acta applicandae mathematicae", Octubre 2012, vol. 121, núm. 1, p. 57-67.
Paraules clau
Functional spaces, Interpolation, Nonlinear parabolic equation
Grup de recerca
EDP - Equacions en Derivades Parcials i Aplicacions

Participants